# SDR 2002UALA01891

- Difficulty date: December 23, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N501UA
- Make and model: Boeing 757222
- Aircraft serial: 24622
- Aircraft time: 44,172 hours, 16,707 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FUSELAGE SKIN LIGHTNING STRIKE LOCATION STATION 654 ON STRINGER 21L.  MAJOR REPAIR ACCOMPLISHED.  HFEC ACCOMPLISHED AND REINSTALLED FASTENER.
